







Draft – v4

PSCIOC MEETING AGENDA MS TEAMS MEETING

WEDNESDAY, FEBRUARY 24, 2021 12:00 p.m. – 3:00 p.m. EST

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	11:45 a.m. – 12:00 p.m. 12:00 p.m.	 Participants: I For simultane	pers/Observers to connect to MS Teams Meeting Refer to recommendations for the use of MS Team ous interpretation: refer to information provided espond to evaluation poll after each presentation Rollcall of PSCIOC Members and registered Observers in attendance	PSCIOC Co-Chairs: Tracy Wood, PEI Denis Skinner, TBS			
1	12:05 - 12:10 p.m. (5 min)	Administrative Matters	Objective:A) Approval of Record of Decision from September 23, 2020 meeting (TAB 1A)B) Acceptance of February 24, 2021 Meeting Agenda (TAB 1B)	For approval	Denis Skinner		
2	12:10 – 1:10 p.m. (60 min)	DevOps	 BC's DevOps Lab Objective: Presentation on BC's experience with DevOps: how it started, what efficiencies, cost containment and successes have resulted, current challenges and where it plans to go next. https://info.cavendishwood.com/blog/what-is-devops-digital-transformation-benefits 	For information / discussion Members to respond to evaluation poll after each item.	Intro: Denis Skinner CJ Ritchie, BC <i>TBC</i>		
	1:10 – 1:15 p.m.		Stretch Break NOTE: Different MS Teams meeting link for next agenda item – see calendar invitation. Members only.				
3	1:15 – 1:30 p.m. (15 min)	IN-CAMERA ITEM: PSCIOC MEMBERS ONLY	 Objective: A) PSCIOC Information Sharing new format (TAB 3A) PSCIOC Information Sharing Analysis (TAB 3B) 	For information / discussion Members to respond to	Intro: Tracy Wood Sophia Jesow, Research Analyst		







OPTIMISÉ PAR L'Institut des services axés sur les citoyens

	1:30 – 2:45 p.m. (75 min)	Jurisdictional Information Sharing	 B) Information-Sharing Roundtable PSCIOC members to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (<i>Time allocated for each member is about 5-8 minutes</i>) 	evaluation poll after each item.	PSCIOC members
4	2:45 – 3:00 p.m. (15 min)	Other Business	 Objective: A) PSCIOC Treasurer's Report: PSCIOC Financial Report (TAB 4A) PSCIOC Members' contributions for 2021/2022 (TAB 4B) B) PSCIOC Action Items from previous meetings (TAB 4C) C) PSCIOC Bring Forward Agenda (TAB 4D) D) PSCIOC MS Teams Meetings in 2021: Wednesday, March 31, 12:00 p.m. EDT Wednesday, April 28, 12:00 p.m. EDT Wednesday, June 16, 12:00 p.m. EDT Wednesday, July 7, 12:00 p.m. EDT Wednesday, August 4, 12:00 p.m. EDT E) Next PSCIOC in-person meeting: TBC – September 22-24, 2021, Quebec City 	For information / feedback	Intro: Denis Skinner Sean McLeish PSCIOC Treasurer
	3:00 p.r	n.	Adjournment of PSCIOC Meeting		